A Liouville-type theorem for the p-Laplacian with potential term
2008 (English)In: Annales de l'Institut Henri Poincare. Analyse non linéar, ISSN 0294-1449, Vol. 25, no 2, 357-368 p.Article in journal (Refereed) Published
In this paper we prove a sufficient condition, in terms of the behavior of a ground state of a singular p-Laplacian problem with a potential term, such that a nonzero subsolution of another such problem is also a ground state. Unlike in the linear case (p = 2), this condition involves comparison of both the functions and of their gradients.
Place, publisher, year, edition, pages
2008. Vol. 25, no 2, 357-368 p.
p-Laplacian, ground state, Liouville theorem, positive solution
IdentifiersURN: urn:nbn:se:uu:diva-110443DOI: 10.1016/j.anihpc.2006.12.004ISI: 000254748400009OAI: oai:DiVA.org:uu-110443DiVA: diva2:277228